The last two days I have been experiencing extreme itchiness in my vagina, concentrated mostly in my labia and around my clitoral hood. I am having no other symptoms...no discharge or odor. I am on antibiotics for a sinus infection. I was pregnant recently and they did an STD test, and I don't have any. I have been with my partner a year and he is clean, having only been with one other person before me. I had also had a test done before we started becoming sexually active and that was negative. Does anyone know what might cause this itchiness and what I can do to stop it? Thank you so much.
It's probably just a mild yeast infection or the beginnings of one. I just went through the exact same thing myself after a round of antibiotics for a bug bite. I didn't have much in the way of discharge. I'm assuming that's because I called for Diflucan the day things started feeling a bit off down there.
I'm big on just taking Diflucan but you can get a round of Monistat at the store.
I also think it is a yeast infection. Any time you take antibiotics you are likely to have some sort of yeast infection, whether it be vaginitis or in other parts of your body. Start eating lots of yogurt and take a probiotic and if possible avoid antibiotics, they only kill all the bacteria in your body (including the good) which your body really needs in order to keep balanced. I am dealing with yeast problems myself and it is not easy to overcome. Read about Candidis (yeast) for further information and help (a good source, Presription for Nutritional Healing).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.